# SDR GTIA2021061735805

- Difficulty date: June 15, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 38,598 hours, 17,769 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVEN: DIRTY SOCK SMELL ON SHORT FINAL. COCKPIT ONLY AFTER LANDING TURNED OFF LEFT PANEL AND SMELL WENT AWAY.-PERFORMED CABIN ODOR INSP IAW TSM 05-50-00-80-831-1 NO ODOR NOTED / SCANNED EACH PACK NO ODOR NOTED. A/C OK FOR SERVICE MOC NOTIFIED.
